# SDR FDEA201112075222

- Difficulty date: December 7, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Condition: Gouged
- Location: Bs 1621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF SEALANT FROM BUTT JOINT, FOUND VERTICAL SCRIBE LINE ON BUTT JOINT STRAP SURFACE AT BS 1621 FROM APPROX S-10 L THROUGH S-14L.  REMOVED SPLICE PLATE AT STA 1621 BETWEEN S-10L TO S-14L IAW SRM 51-40-02.   FABRICATED NEW SPLICE PLATE AT STA 1621 BETWEEN S-10L TO S-14L FROM 2024-T3 .090 MATERIAL BATCH NR 0002044224 AND IAW DWG 146N3810.  INSTALLED NEW SPLICE AT STA 1621 BETWEEN S-10L TO S-14L IAW SRM 51-40-02 AND DWG 146N3810.  MAJOR REPAIR
